RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gough, John Edward

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:72
Abstract pages:1052
Full texts:527
References:127
PhD
Website: http://users.aber.ac.uk/jug

http://www.mathnet.ru/eng/person19626
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/333861

Publications in Math-Net.Ru
2005
1. J. E. Gough, O. O. Obrezkov, O. G. Smolyanov, “Randomized Hamiltonian Feynman integrals and Shrödinger–Itô stochastic equations”, Izv. RAN. Ser. Mat., 69:6 (2005),  3–20  mathnet  mathscinet  zmath  elib; Izv. Math., 69:6 (2005), 1081–1098  isi  elib  scopus
2000
2. J. Gough, “Bosonic and fermionic white noises and the reflection process”, TMF, 124:1 (2000),  36–47  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 124:1 (2000), 887–896  isi
1997
3. J. Gough, “Non-commutative Ito and Stratonovich noise and stochastic evolutions”, TMF, 113:2 (1997),  276–284  mathnet  mathscinet; Theoret. and Math. Phys., 113:2 (1997), 1431–1437  isi
4. J. Gough, “Causal structure of quantum stochastic integrators”, TMF, 111:2 (1997),  218–233  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 111:2 (1997), 563–575  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020